# SDR DALA2024090308685

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 114,816 hours, 17,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 195 ENTRY DOOR LIGHT ON ANNUNCIATOR PANEL REMAINS ON WHEN DOORS ARE CLOSED. CORRECTIVE ACTION: T/S PER B767-300 FIM 52-71-00-815-804. BIT PSEU PER FIM 32-09-00 -815-803-001, FAULTED DOOR 1L CLOSED SENSOR S194. R/R SAME PER AMM 52-71, OPS CK NRML. (5888882)
